MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC INTRAOCULAR LENS
Model Number VICM513.2
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The reporter indicated that surgeon implanted a 13.2mm vicm513.2 implantable collamer lens with a -4.0 diopter, into the patient's left eye (os) on (b)(6) 2022.The lens was later removed and replaced for a shorter length lens due to the lens being too large.Reportedly."did an exchange late last week and the patient is happy.".
 
Additional Manufacturer Narrative
Weight, ethnicity, race:unk claim# (b)(4).
 
Additional Manufacturer Narrative
A4-a6:unk.Initial duplicate.Claim# (b)(4).
 
Event or Problem Description
The reporter indicated that surgeon implanted a 13.2mm vicm513.2 implantable collamer lens with a -5.0 diopter, into the patient's right eye (od) on (b)(6) 2022.The lens was later removed and replaced for a shorter length lens due to the lens being too large.Reportedly."did an exchange late last week and the patient is happy.".
 
Additional Manufacturer Narrative
B5: lens was implanted and removed on (b)(6) 2022 due excessive vault and significant reduction of iridocorneal angles.Cause of the event is reported as, "low cb-cb lenght." exchanged resolved the problem."status of the eye is reported as, "temporal iris atrophy." h3: device evaluation: lens was not returned with the box.Supp1 - duplicate report for claim (b)(4).Claim# (b)(4).
 
Additional Manufacturer Narrative
D4 - expiration date: (b)(6) 2023 should be added to the initial mdr.Claim # (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SUGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene enriquez
1911 walker avenue
monrovia, CA 91016
8002927902
MDR Report Key15393063
Report Number2023826-2022-03026
Device Sequence Number6198593
Product Code MTA
UDI-Device Identifier00841542119313
UDI-Public00841542119313
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model NumberVICM513.2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/02/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2022
Supplement Date Received by Manufacturer09/09/2022
09/19/2022
11/16/2022
Initial Report FDA Received Date09/09/2022
Supplement Report FDA Received Date09/09/2022
10/14/2022
11/16/2022
Date Device Manufactured06/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL: SFC-45 LOT#1577141; FOAM TIP PLUNGER - LOT#1583631; INJECTOR MODEL: MSI-PF LOT# 1545979
Outcome Attributed to Adverse Event Required Intervention;
Patient Age29 YR
Patient SexFemale